Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2012 | Journal Article | IST-REx-ID: 3256 | OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2849 | OA
On the configuration space of Steiner minimal trees
H. Edelsbrunner, N. Strelkova, Russian Mathematical Surveys 67 (2012) 1167–1168.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
On the optimality of functionals over triangulations of Delaunay sets
N. Dolbilin, H. Edelsbrunner, O. Musin, Russian Mathematical Surveys 67 (2012) 781–783.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3310 | OA
A point calculus for interlevel set homology
P. Bendich, S. Cabello, H. Edelsbrunner, Pattern Recognition Letters 33 (2012) 1436–1444.
View | Files available | DOI
 
2011 | Conference Paper | IST-REx-ID: 3266
Probabilistic joint image segmentation and labeling
A. Ion, J. Carreira, C. Sminchisescu, in:, NIPS Proceedings, Neural Information Processing Systems Foundation, 2011, pp. 1827–1835.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications